SMF

Holomorphic Families of Immersions and Higher Analytic Torsion Forms

Holomorphic Families of Immersions and Higher Analytic Torsion Forms

Jean-Michel BISMUT
  • Année : 1997
  • Tome : 244
  • Format : Papier
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 32L10, 57R20, 58G10
  • Nb. de pages : 283
  • ISSN : 0303-1179
  • DOI : 10.24033/ast.384
L'objet de cet article est de calculer le comportement des formes de torsion analytique d'une fibration kählérienne par composition d'une immersion et d'une submersion. On étend ainsi au cas relatif un résultat obtenu par Lebeau et l'auteur. Notre formule est compatible à la formule de Riemann-Roch en géométrie d'Arakelov conjecturée par Gillet et Soulé.
The purpose of this paper is to calculate the behaviour of the higher analytic torsion forms of a Kähler fibration under composition of an immersion and a submersion. This extends a previous result by Lebeau and the author to the relative case. Our result is compatible with the Riemann-Roch formula in Arakelov geometry conjectured by Gillet and Soulé
Sheaves and cohomology of sections of holomorphic vector bundles. Characteristic es numbers. Index theory and related fixed point theorems.
Prix
Adhérent 17 €
Non-Adhérent 24 €
Quantité
- +